| Model Number |
BEA22-90/I16-30 |
| Medical Device Problem Code |
Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
Clinical Endoleak (4843)
| Date of Event |
09/09/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
The patient was treated for an abdominal aortic aneurysm (aaa) on (b)(6) 2019 with the implant of an afx2 bifurcated stent graft and an afx vela suprarenal extension.During the index procedure the afx2 bifurcated stent graft was deployed via the right approach, an afx vela suprarenal extension was implanted.Subsequently, touch-up was performed only on the legs, and the procedure was completed.It was reported that on (b)(6) 2025, during a routine follow-up an endoleak was confirmed.On (b)(6) 2025, angiography confirmed a suspected type iiib endoleak.On (b)(6) 2025, an additional evar was performed.The physician implanted an afx2 bifurcated stent graft for relining of the previously implanted device.The procedure was completed with no endoleaks confirmed.The patient¿s status was not reported.
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.Per communication with jll (distributor) all information for the evaluation of this event that is available has been provided.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.An evaluation of the device could not be completed.The device was not returned to endologix for evaluation.The clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix shows the type iiib endoleak and additional endovascular procedure complaints are confirmed.This is consistent with the reported adverse event/incident.Device, user, procedure or anatomy relatedness of complaint could not be determined.Procedure related harms could not be determined.The clinical evaluation also shows reasonable evidence to suggest a thick, protruding calcified plaque was identified at the distal aspect of the main body and may have contributed to the type iiib endoleak; however, this could not conclusively be reported.The final patient status was not reported.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.H3 other text : device remains implanted.